# SDR TRAX200800808

- Difficulty date: June 20, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 8,728 hours, 7,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FL280.00 FLOORBEAM INBOARD AND OUTBOARD CLIP AT LBL 9 ARE CRACKED.  REMOVED AND REPLACED BROKEN CLIPS WITH NEW CLIPS AT LBL 9 FS 280 FLOORBEAM, INBOARD AND OUTBOARD.  WORK DONE IAW CRJ200 SRM 51-42-20.  (S)
